Alert archive / California / Gale Warnings in 2011
Gale Warning 20, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Jun 2, 2011, 3:23 AM PDT. It took effect at Jun 2, 2011, 2:26 PM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 3:23 AM PDT (10:23 UTC)
- In effect from
- Jun 2, 2011, 2:26 PM PDT
- Expired
- Jun 3, 2011, 3:00 AM PDT
- In force
- 13 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
431 WHUS76 KLOX 021023 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 323 AM PDT THU JUN 2 2011 PZZ655-021830- /O.CAN.KLOX.SC.Y.0067.000000T0000Z-110602T1000Z/ /O.NEW.KLOX.SC.Y.0068.110602T2200Z-110603T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 323 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. * SEAS: COMBINED SEAS 5 TO 7 FT DOMINANT PERIOD 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-021830- /O.EXT.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/ /O.NEW.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 323 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-021830- /O.EXT.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/ /O.NEW.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 323 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-021830- /O.EXB.KLOX.SC.Y.0067.110602T2200Z-110603T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 323 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 MPH IN THE EVENING WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH EARLY FRIDAY MORNING. STRONGEST GUSTS NORTHWEST OF SAN NICOLAS ISLAND. * SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT DOMINANT PERIOD 11 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-021830- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 323 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN HALF OF THE CHANNEL. * SEAS: COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT PERIOD 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
4 follow-up statements
663 WHUS76 KLOX 021548 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 848 AM PDT THU JUN 2 2011 PZZ673-022230- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/ /O.CON.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 848 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-022230- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/ /O.CON.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 848 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-022230- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 848 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN HALF OF THE CHANNEL. * SEAS: COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT PERIOD 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-022230- /O.CON.KLOX.SC.Y.0067.110602T2200Z-110603T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 848 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 MPH IN THE EVENING WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH EARLY FRIDAY MORNING. STRONGEST GUSTS NORTHWEST OF SAN NICOLAS ISLAND. * SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT DOMINANT PERIOD 11 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-022230- /O.CON.KLOX.SC.Y.0068.110602T2200Z-110603T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 848 AM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. * SEAS: COMBINED SEAS 5 TO 7 FT DOMINANT PERIOD 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
702 WHUS76 KLOX 022126 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 226 PM PDT THU JUN 2 2011 PZZ676-030430- /O.CAN.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/ /O.EXT.KLOX.GL.W.0020.110602T2126Z-110603T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 226 PM PDT THU JUN 2 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS: NORTHWEST WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. * SEAS: COMBINED SEAS 8 TO 10 FT DOMINANT PERIOD 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-030430- /O.CAN.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/ /O.EXT.KLOX.GL.W.0020.110602T2126Z-110603T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 226 PM PDT THU JUN 2 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS: NORTHWEST WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. * SEAS: COMBINED SEAS 7 TO 9 FT DOMINANT PERIOD 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-030430- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 226 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: WEST WINDS 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR ACROSS THE WEST HALF OF THE CHANNEL. * SEAS: COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT PERIOD 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-030430- /O.CON.KLOX.SC.Y.0067.110602T2200Z-110603T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 226 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS: NORTHWEST WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS: COMBINED SEAS 6 TO 8 FT DOMINANT PERIOD 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-030400- /O.CON.KLOX.SC.Y.0068.110602T2200Z-110603T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 226 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 20 TO 25 KT. THE STRONGEST WINDS WILL OCCUR OVER THE WEST PORTION. * SEAS: COMBINED SEAS 5 TO 7 FT DOMINANT PERIOD 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
337 WHUS76 KLOX 030343 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 843 PM PDT THU JUN 2 2011 PZZ655-030445- /O.EXP.KLOX.SC.Y.0068.000000T0000Z-110603T0400Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 843 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD WILL ALLOW A SMALL CRAFT ADVISORY TO EXPIRE AT 9 PM PDT THIS EVENING. WINDS HAVE DIMINISHED OVER THE AREA. $$ PZZ673-031000- /O.CON.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 843 PM PDT THU JUN 2 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A GALE WARNING FOR THE WATERS FROM POINT ARGUELLO TO SANTA CRUZ ISLAND AND WESTWARD 60 NM. THIS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN DIMINISH TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: OCCASIONAL SHORT PERIOD STEEP SEAS WILL PERSIST THROUGH EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-031000- /O.CON.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 843 PM PDT THU JUN 2 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A GALE WARNING FOR THE OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE. THIS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN DIMINISH TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: OCCASIONAL SHORT PERIOD STEEP SEAS WILL PERSIST THROUGH EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-031000- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 843 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A SMALL CRAFT ADVISORY FOR THE EAST SANTA BARBARA CHANNEL. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KT WILL OCCUR THROUGH EARLY FRIDAY MORNING...THEN DIMINISH. THE STRONGEST WINDS WILL OCCUR ACROSS THE WEST HALF OF THE CHANNEL. * SEAS: SHORT PERIOD STEEP SEAS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-031000- /O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 843 PM PDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A SMALL CRAFT ADVISORY FOR THE WATERS FROM POINT PIEDRAS BLANCAS TO POINT ARGUELLO AND WESTWARD 60 NM. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALL HTTP://WWW.WEATHER.GOV/LOSANGELES
864 WHUS76 KLOX 030946 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 246 AM PDT FRI JUN 3 2011 PZZ673-031600- /O.EXP.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/ /O.NEW.KLOX.SC.Y.0069.110603T1000Z-110603T1600Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 246 AM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID MORNING...THEN DIMINISH TO 10 TO 20 KNOTS THROUGH THE AFTERNOON HOURS. * SEAS: COMBINED SEAS 5 TO 7 FEET WITH A DOMINANT PERIOD OF 9 SECONDS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-031600- /O.EXP.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/ /O.NEW.KLOX.SC.Y.0069.110603T1000Z-110603T1600Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 246 AM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID MORNING...THEN DIMINISH TO 10 TO 20 KNOTS THROUGH THE AFTERNOON HOURS. * SEAS: COMBINED SEAS 5 TO 7 FEET WITH A DOMINANT PERIOD OF 9 SECONDS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-670-031100- /O.CAN.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 246 AM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IS CAN CELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CAN CELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORIES HAVE BEEN CAN CELLED. $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 1, 10:20 PM PDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 10:20 PM PDT, 5 hours 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1020 PM PDT WED JUN 1 2011 UPDATED AVIATION SECTION .SYNOPSIS... A WARMING TREND WILL EXTEND THROUGH FRIDAY...BEFORE LOW PRESSURE USHERS IN COOLER TEMPERATURES AND BREEZY CONDITIONS FOR THE WEEKEND...AND THE POSSIBILITY OF LIGHT RAIN...MAINLY TO THE CENTRAL COAST. && .UPDATE...OVERALL...A VERY QUITE EVENING ACROSS THE DISTRICT. LATEST SATELLITE SHOWS CLEAR SKIES...EXCEPT FOR A PATCH OF STRATUS DEVELOPING NEAR LOMPOC. OVERNIGHT...CURRENT FORECAST OF VERY LIMITED MARINE LAYER LOOKS FINE WITH SOME PATCHY STRATUS/FOG ALONG THE CENTRAL COAST AND POSSIBLY ALONG THE LAX COUNTY COAST. AS FOR WINDS...THE LATEST SURFACE OBS INDICATE WINDS ARE BEHAVING WITH SOME GUSTY NORTHWESTERLY WINDS THROUGH THE I-5 CORRIDOR AND THE SANTA YNEZ RANGE. OVERALL...EXPECT WINDS TO REMAIN BELOW ADVISORY LEVELS THROUGH TONIGHT. QUICK LOOK AT INITIAL 00Z GUIDANCE INDICATES FORECAST THINKING STILL ON TRACK. WARMER ON THURSDAY AND FRIDAY...THEN COOLER WITH SOME CHANCE OF PRECIPITATION SATURDAY AND SUNDAY. OVERALL...CURRENT FORECAST LOOKS GOOD AND NO UPDATES ARE PLANNED. .PREVIOUS DISCUSSION... SHORT TERM (TODAY-SAT)...THE TROF IS PUSHING EAST LEAVING BEHIND GENERALLY CLEAR SKIES AND GUSTY NORTHWEST FLOW. THE USUAL FAVORED AREAS WILL BE WINDY THIS EVENING. HAVE OPTED TO NOT GO WITH AN ADVISORY TONIGHT AS IT'S BEEN BORDERLINE THE LAST COUPLE NIGHTS AND TONIGHT LOOKS SIMILAR. FOR THE SANTA YNEZ RANGE AREA LOTS OF GUSTS IN THE LOW TO MID 30S THROUGH THE CANYONS BUT PROBABLY NOT MUCH HIGHER THAN THAT. SAME IN THE ANTELOPE VALLEY AND I5 CORRIDOR AREAS. MINIMAL MARINE LYR AGAIN TONIGHT WITH A LOT OF LOW LVL MIXING WITH THE NORTHWEST FLOW AND AGAIN A WEAK MARINE INVERSION. BUILDING HEIGHTS AND THICKNESSES THROUGH FRIDAY WILL BRING A WARMING TREND TO MOST AREAS. ON FRIDAY WINDS SHIFT TO THE NORTHEAST WHICH WILL BRING AN ADDITIONAL WARMING INFLUENCE TO THE LEE OF THE MTNS SO LOOK FOR FRIDAY TO BE THE WARMEST DAY WITH HIGHS WELL INTO THE 80S IN THE VALLEYS AND 70S MOST COASTAL AREAS. THE WEEKEND FORECAST IS A MESS AS A BOWLING BALL LIKE UPPER LOW DROPS SOUTH ALONG THE WEST COAST. MODELS CONTINUE TO HOLD ONTO THEIR RESPECTIVE SLOW/FAST BIASES WITH THE GFS/NAM ON THE SLOW SIDE AND THE ECMWF FAST. THE UPSHOT OF THIS IS THAT WHILE THE WEEKEND FORECAST SEEMS GLOOMY, IT'S LIKELY THAT AT LEAST ONE OF THE WEEKEND DAYS WILL BE RATHER PLEASANT WITH AT LEAST SOME SUN AND NO RAIN. HOWEVER, THE FLIP SIDE OF THIS IS THAT THE OTHER DAY WILL LIKELY BE MOSTLY CLOUDY WITH AT LEAST SOME CHANCE OF LIGHT RAIN ACROSS THE AREA. BEST CHANCE OF RAIN, WHENEVER THE SYSTEM DECIDES TO MOVE THROUGH, WILL BE NORTH OF PT CONCEPTION AS THE BULK OF THE ENERGY AND MOISTURE ARE THERE. FURTHER SOUTH RAIN CHANCES ARE MUCH LESS AND REGARDLESS OF WHICH MODEL VERIFIES BEST AMOUNTS SOUTH OF PT CONCEPTION WILL LIKELY BE LESS THAN A TENTH OF AN INCH IN MOST AREAS. HOPEFULLY THE MODELS WILL START TO COME TO A BETTER CONSENSUS, BUT WOULD NOT BE SURPRISED IF THIS REMAINS A LOW CONFIDENCE FORECAST RIGHT INTO FRI AND SAT. LONG TERM (MON-WED)...DESPITE THEIR EARLY DIFFERENCES, THE GFS AND EC ARE IN DECENT AGREEMENT SHOWING THE TROF EJECTING NORTHEAST MONDAY. HEIGHTS REBOUND PRETTY RAPIDLY MONDAY, HOWEVER ANOTHER TROF IS RIGHT BEHIND IT AND IS EXPECTED TO MOVE INTO THE AREA LATE TUESDAY INTO WEDNESDAY. SO THE WARMING TREND WILL END TUESDAY WITH COOLING ALL AREAS TUESDAY BUT NO RAIN EXPECTED. && .AVIATION...02/0520Z. OVERALL...EXPECT JUST SOME PATCHY STRATUS ON THE CENTRAL COAST AND ACROSS S CSTL SXNS OF L.A. COUNTY OVERNIGHT/THU MORNING. NORTHERLY FLOW TONIGHT WILL GENERATE SOME LLWS/TURBULENCE AT KSBA...AND WILL CAUSE SOME CIGS TO PILE UP ON NRN AND INTERIOR MTN SLOPES. KLAX...LOW TO MODERATE CONFIDENCE IN 06Z TAF. THERE IS A 40 TO 50 PERCENT CHANCE MVFR CIGS WILL NOT DEVELOP OVERNIGHT. KBUR...HIGH CONFIDENCE IN 06Z TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...THOMPSON AVIATION...DB SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 1, 9:19 AM PDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 919 AM PDT WED JUN 1 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-021300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 919 AM PDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:23 AM PDT | Small Craft Advisory | LOX | 18 hr | |
| Jun 2, 4:41 AM PDT | Wind Advisory | LOX | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.